# SDR CALA2022011400144

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Panel
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr36lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATIONS NOTED AT LEFT FR36 PRESSURE PANEL HOLES #3 THRU #9. PER ECRA 5330-06903. WORK ACCOMPLISHED BY V935774 TOTAL AIRCRAFT FLIGHT CYCLES, OR 128,977 TOTAL PERFORM AN INSPECTION PER PART 2 OF THE LATEST REF LP 7800794. UPON THE ACCUMULATION OF 60,651 AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST, REVISION OF ECRA 5330-06903. INTERIM REPAIR FOR CRACK INDICATIONS LEFT FR36 PRESSURE PANEL HOLES #3 THRU #9 ACCOMPLISHED AS OK TO DIP PER ECRA 5330-06903. UPON THE ACCUMULATION OF 60,651 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOTAL AIRCRAFT FLIGHT CYCLES, OR 128,977 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5330-06903. REVIEWED RECORDS UPDATE.......CM QC REVIEWED T/A: 60,651TAFC OR 128,977 TAFH.....CM U372988
